Detail publikace

Short remark on Fibonacci-Wieferich primes

Originální název

Short remark on Fibonacci-Wieferich primes

Anglický název

Short remark on Fibonacci-Wieferich primes

Jazyk

en

Originální abstrakt

We discuss a probability of existence of Fibonacci-Wieferich primes within a given interval

Anglický abstrakt

We discuss a probability of existence of Fibonacci-Wieferich primes within a given interval

BibTex


@article{BUT47634,
  author="Jiří {Klaška}",
  title="Short remark on Fibonacci-Wieferich primes",
  annote="We discuss a probability of existence of  Fibonacci-Wieferich primes within a given interval",
  chapter="47634",
  journal="Acta Mathematica et Informatica Universitatis Ostraviensis",
  number="15",
  volume="15",
  year="2008",
  month="august",
  pages="21--25",
  type="journal article - other"
}